# SDR SRXR20160310003

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N744VG
- Make and model: Boeing 747-41R
- Aircraft serial: 32745
- Aircraft time: 66,430 hours, 8,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 66,430 hours, 8,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR LOWER FWD JAMB STOP SUPPORT STRUCTURE IS GOUGED, ACCOMPLISHED REPAIR ON NRC A025042 IAW EA 747-5330-39-A6139.
